Alert archive / Florida / Special Weather Statements in 2021
Special Weather Statement, NWS Tallahassee, FL
NWS Tallahassee, FL issued this special weather statement at Aug 31, 2021, 3:00 PM EDT for Lafayette County, Madison County, Florida. It was in force for 15 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 31, 2021, 3:00 PM EDT (19:00 UTC)
- Expired
- Aug 31, 2021, 3:15 PM EDT
- In force
- 15 min
- Issued by
- NWS Tallahassee, FL
- Hail
- 0.00 in
- Wind
- 40
Counties Lafayette County, FL, Madison County, FL
The radar
The Moody AFB radar (KVAX), 94 km from the middle of the area, began a volume at 19:03 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Tallahassee Rgnl, FL (KTLH), launched 12:00Z, 7.0 hours before the alert went out and 122 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 822 J/kg
- Mixed-layer CIN
- -15 J/kg
- Mixed-layer LCL
- 903 m above ground
- 0-6 km bulk shear
- 13 kt
- 0-1 km storm-relative helicity
- 39 m²/s²
- 0-3 km storm-relative helicity
- 63 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
360
WWUS82 KTAE 311900
SPSTAE
Special Weather Statement
National Weather Service Tallahassee FL
300 PM EDT Tue Aug 31 2021
FLZ019-028-029-034-GAZ160-311915-
Inland Taylor FL-Madison FL-Inland Dixie FL-Lafayette FL-Lowndes GA-
300 PM EDT Tue Aug 31 2021
...Strong thunderstorms will impact portions of Lafayette,
northeastern Dixie, northeastern Taylor, eastern Madison and south
central Lowndes Counties through 315 PM EDT...
At 300 PM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from Madison to Mayo to 7 miles east of Cross City.
Movement was northeast at 35 mph.
HAZARD...Winds in excess of 40 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Mayo, Madison, Lake Park, Cross City, Lee, Cross City Airport, Old
Town, Buckville, Grady, Hatch Bend, Hanson, San Pedro Junction,
Fanning Springs, Moseley Hall, Twin Lakes, Chancey, Hopewell,
Guaranto Springs, Alton and Mayo Junction.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 2976 8295 2970 8294 2961 8297 2959 8294
2956 8295 2951 8306 3001 8329 3035 8360
3077 8314 3063 8314 3063 8327 3042 8322
3039 8317 3025 8325 3018 8325 3010 8321
3008 8307 2996 8293 2989 8292 2988 8288
TIME...MOT...LOC 1900Z 239DEG 32KT 3046 8344 3007 8320 2967 8299
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
$$
AHWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tallahassee, FL wrote its last area forecast discussion before this special weather statement went out at Aug 31, 1:58 PM EDT, 1 hour 2 minutes earlier.
Area forecast discussion, Aug 31, 1:58 PM EDT, 1 hour 2 minutes before
Area Forecast Discussion
National Weather Service Tallahassee FL
158 PM EDT Tue Aug 31 2021
.AVIATION...
[Through 18Z Wednesday]
The air mass is very moist as Ida moves northeast across Tennessee
today. A large trailing rain band with embedded thunder is
currently stretched out along and southeast of a line from PAM to
ABY. For the TLH, ABY, and VLD terminals, it will take a few more
hours for the rain and thunder to exit. A quieter period is
expected late this afternoon and early this evening, though a
stray shower could swing out of central Alabama into the vicinity
of DHN.
Later tonight, a weaker and narrower band of showers and possible
thunder will swing across the terminals. With saturated near-
surface conditions, low clouds are possible at any of the
terminals, but have focused this mostly at the AL and GA
terminals, which should have more cloud breaks above. Some
lingering low-level wind should limit on-the-ground fog coverage,
instead keeping the low clouds stirred up into an IFR cloud deck.
&&
.PREV DISCUSSION [1033 AM EDT]...
.NEAR TERM [Through Tonight]...
As the remnants of Ida continue to propagate to the north and east,
the area is expected to be affected by a line of trailing showers
and thunderstorms throughout the day today. A line currently
forming across south central Alabama is expected to move into SE
Alabama and the Florida Panhandle by the early morning hours today.
This line is expected to propagate and intensify slightly throughout
the morning and into the afternoon and evening as it pushes
eastward. A second line may start to develop across SE Alabama later
in the evening; however, this is slightly less certain at this time
as some CAM guidance suggests that this may occur. Otherwise, The
line earlier in the day will have the chance for producing severe
weather along it as the environment destabilizes ahead of and
along the boundary throughout the morning and afternoon hours.
Current HRRR runs are suggesting that low level shear values will
be much higher today across the region compared to the previous
couple days as a low level jet associated with Ida pushes east
into our region. This will create a slightly higher threat for
strong winds and a tornado or two across much of the region today.
Given the favorable environment for severe weather today, the
Storm Prediction Center has issued a slight risk (level 2 of 5)
across much of the western portion of the region in a line from
the Flint river in Albany south to the Gulf.
Along with the threat for severe weather today, there will also be a
flash flood threat across SE Alabama and the Florida Panhandle west
of the Apalachicola river. These areas are much more sensitive to
flash flooding as recent rains over the last month have been heavy.
Therefore, it will not take as much rainfall to cause flash flooding
across these regions. Overall, given that PW values will be
approaching 2.5 inches today, rainfall rates will be especially
efficient. Given this threat of flash flooding and heavy rainfall,
these regions are still currently under a flash flood watch.
.SHORT TERM [Wednesday Through Thursday]...
Ida will move across the Appalachians tomorrow and the east coast of
the CONUS Thursday. As that occurs, the focus for the better rain
chances will shift across the southern half of the CWA tomorrow
with the focus for heavier rainfall across the southeast Big Bend
region. By Thursday, the boundary across the region shifts a
little further south and drier air (PW values of 1 inch) will move
into the northern portion of the CWA. This will limit PoPs to
around 10 percent across portions of southwest Georgia and
southeast Alabama...not typical for summertime. The better precip
chances will be confined to the southeast Big Bend.
Highs on Wednesday will be in the upper 80s to around 90 and
increase into the upper 80s to lower 90s on Thursday.
.LONG TERM [Thursday Night Through Tuesday]...
An upper level trough axis will sink south of the region on Friday
as ridging builds in from the west. This will keep a drier pattern,
particularly for the northern portion of the CWA into Saturday. PoPs
will begin to trend towards more normal summertime PoPs next week.
Expect highs in the upper 80s to lower 90s. Lows will dip down into
the mid 60s Friday morning across southeast Alabama with the drier
air in place, but range from the upper 60s to lower 70s across the
remainder of the region. Lows will trend more towards 70 and the
lower 70s by early next week across the entire region.
.MARINE...
As Tropical Depression Ida continues northeast into the Tennessee
Valley today, a few rainbands will move across the region today.
This will keep winds and seas elevated through tomorrow. The Small
Craft Advisory across the western waters, west of Apalachicola
was extended into Wednesday morning. In addition, stronger winds
are expected to build develop across the eastern waters, east of
Apalachicola this afternoon and a Small Craft Advisory was also
issued for that area. Winds and seas will decrease late in the
week with generally 1-2 foot seas for the weekend.
.FIRE WEATHER...
With the wet pattern continuing today with widespread showers and
thunderstorms expected across the area, there are no fire weather
concerns. A drier period looks to start on Thursday for the
region.
.HYDROLOGY...
Tropical Depression Ida will continue to move northeast into the
Tennessee Valley today and as it does so, plenty of moisture will
continue to move across our region. Around 1-3 inches of rain has
already fallen across portions of the Florida Panhandle and
southeast Alabama. An additional two to five inches are possible
through Wednesday night, however the bulk of this would be today
into tonight. With the recent wet grounds, combined with the
additional rainfall, flash flooding will be possible across the
Florida Panhandle and southeast Alabama and a flash flood watch
remains in effect through today. These rainfall amounts will cause
some rises on area river but it would take isolated higher
amounts to reach minor flood.
Tonight into Wednesday, the focus of the heavier rain will shift to
the Bend Bend. WPC has highlighted that area in a slight risk for
flash flooding. Given previous issues with standing water across the
region, the rainfall totals will need to be watched closely in that
region.
.SPOTTER INFORMATION STATEMENT...
Spotter activation is requested. Spotters should safely report
significant weather conditions and/or damage (while following all
local, state, and CDC guidelines) by calling the office or tweeting
us @NWSTallahassee.
&&
.PRELIMINARY POINT TEMPS/POPS...
Tallahassee 74 91 72 91 69 / 60 40 20 20 10
Panama City 75 88 73 89 70 / 70 40 30 20 10
Dothan 72 89 69 88 66 / 60 30 10 10 0
Albany 74 89 70 90 69 / 60 30 10 10 10
Valdosta 73 88 71 89 68 / 50 40 10 20 10
Cross City 75 85 74 89 71 / 80 80 40 40 10
Apalachicola 76 86 74 87 72 / 80 60 40 30 10
&&
.TAE WATCHES/WARNINGS/ADVISORIES...
FL...Flash Flood Watch until 8 PM EDT /7 PM CDT/ this evening for
Calhoun-Central Walton-Coastal Bay-Coastal Gulf-Holmes-
Inland Bay-Inland Gulf-Jackson-North Walton-South Walton-
Washington.
High Rip Current Risk through Thursday evening for Coastal Bay-
Coastal Franklin-Coastal Gulf-South Walton.
Coastal Flood Advisory until 2 PM EDT /1 PM CDT/ this afternoon
for Coastal Bay-Coastal Gulf-South Walton.
High Surf Advisory until 5 AM EDT /4 AM CDT/ Wednesday for
Coastal Bay-Coastal Gulf-South Walton.
GA...None.
AL...Flash Flood Watch until 7 PM CDT this evening for Coffee-Dale-
Geneva-Henry-Houston.
GM...Small Craft Advisory until 10 AM CDT Wednesday for Coastal
waters from Mexico Beach to Apalachicola FL out 20 NM-
Coastal waters from Mexico Beach to Okaloosa Walton County
Line FL out 20 NM-Waters from Apalachicola to Mexico Beach
FL from 20 to 60 NM-Waters from Mexico Beach to Okaloosa
Walton County Line FL from 20 to 60 NM.
Small Craft Advisory until 8 PM EDT Wednesday for Apalachee Bay
or Coastal Waters From Keaton Beach to Ochlockonee River FL
out to 20 Nm-Coastal Waters From Ochlockonee River to
Apalachicola Fl out to 20 Nm-Coastal waters from Suwannee
River to Keaton Beach FL out 20 NM-Waters from Suwannee
River to Apalachicola FL from 20 to 60 NM.
&&
NEAR TERM...Bunker
SHORT TERM...Fieux
LONG TERM...Fieux
AVIATION...Haner
MARINE...Fieux
FIRE WEATHER...Bunker
HYDROLOGY...FieuxIn the hours before
Local storm report, Aug 31, 1:36 PM EDT, 1 hour 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
136 PM EDT TUE AUG 31 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0134 PM FLASH FLOOD PARKER 30.13N 85.61W
08/31/2021 BAY FL TRAINED SPOTTER
SPOTTER REPORTS WATER COVERING PORTIONS OF
US-98 WITH WATER DEPTH UP TO HUBCAPS ON
CARS. WATER APPROACHING SOME BUSINESSES IN
PARKER ALONG US-98.
&&
KGGSpecial weather statement, Aug 31, 1:56 PM EDT, 1 hour 4 minutes before
Special Weather Statement
National Weather Service Tallahassee FL
156 PM EDT Tue Aug 31 2021
FLZ017>019-027-028-118-127-128-GAZ146-147-157>159-311900-
Coastal Wakulla FL-Madison FL-Leon FL-Inland Taylor FL-
Coastal Jefferson FL-Inland Jefferson FL-Inland Wakulla FL-
Coastal Taylor FL-Brooks GA-Thomas GA-Colquitt GA-Cook GA-Grady GA-
156 PM EDT Tue Aug 31 2021
...Strong thunderstorms will impact portions of northeastern Wakulla,
Jefferson, northwestern Taylor, Leon, western Madison, western Cook,
eastern Grady, Thomas, Brooks and southern Colquitt Counties through
300 PM EDT...
At 155 PM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Ochlocknee to 7 miles east of Tallahassee
to 7 miles northeast of Woodville to 14 miles south of St. Marks.
Movement was northeast at 35 mph.
HAZARD...Wind gusts up to 50 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Monticello, Moultrie, Thomasville, Tallahassee, St. Marks, Woodville,
Cairo, Quitman, Crawfordville, Boston, Lenox, Ochlocknee, Pavo,
Coolidge, Florida State University, Tallahassee Comm College, Doak
Campbell Stadium, Florida A And M, Wakulla and Greenville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 3093 8353 3073 8350 3039 8358 3005 8385
3001 8429 3047 8436 3099 8417 3134 8344
TIME...MOT...LOC 1755Z 226DEG 32KT 3090 8405 3050 8415 3032 8411 2995
8425
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPHLocal storm report, Aug 31, 2:20 PM EDT, 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
220 PM EDT TUE AUG 31 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1245 PM TSTM WND DMG 1 WSW WEBER 31.23N 83.15W
08/31/2021 BERRIEN GA 911 CALL CENTER
REPORT OF A TREE DOWN ON HWY 76 E.
&&
RHSpecial weather statement, Aug 31, 2:35 PM EDT, 25 minutes before
Special Weather Statement
National Weather Service Tallahassee FL
235 PM EDT Tue Aug 31 2021
FLZ019-028-029-034-128-134-311900-
Coastal Dixie FL-Inland Taylor FL-Madison FL-Inland Dixie FL-
Coastal Taylor FL-Lafayette FL-
235 PM EDT Tue Aug 31 2021
...Strong thunderstorms will impact portions of Lafayette, Dixie,
Taylor and eastern Madison Counties through 300 PM EDT...
At 235 PM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from 13 miles northwest of Perry to 11 miles west of
Mayo to near Steinhatchee. Movement was northeast at 35 mph.
HAZARD...Winds in excess of 40 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Mayo, Madison, Perry, Cross City, Steinhatchee, Lee, Pinland,
Tennille, Shamrock, Clara, Cross City Airport, Old Town, Hamburg,
Buckville, Jonesboro, Grady, Hatch Bend, Foley, Salem and Perry-Foley
Airport.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 2983 8292 2963 8297 2959 8296 2959 8294
2942 8321 2984 8352 3009 8382 3038 8359
3063 8352 3036 8319 3025 8325 3011 8323
3008 8307 2995 8292 2982 8291
TIME...MOT...LOC 1835Z 227DEG 30KT 3028 8367 3002 8337 2973 8337
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
HANERLocal storm report, Aug 31, 2:47 PM EDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
247 PM EDT TUE AUG 31 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0243 PM MARINE TSTM WIND 1 SE BEACON HILL 29.92N 85.38W
08/31/2021 M45 MPH GULF FL MESONET
GULF VETERANS MEMORIAL PARK WEATHERSTEM.
&&
KGGSpecial weather statement, Aug 31, 3:00 PM EDT, 0 minutes before
Special Weather Statement
National Weather Service Tallahassee FL
300 PM EDT Tue Aug 31 2021
FLZ019-028-029-034-GAZ160-311915-
Inland Taylor FL-Madison FL-Inland Dixie FL-Lafayette FL-Lowndes GA-
300 PM EDT Tue Aug 31 2021
...Strong thunderstorms will impact portions of Lafayette,
northeastern Dixie, northeastern Taylor, eastern Madison and south
central Lowndes Counties through 315 PM EDT...
At 300 PM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from Madison to Mayo to 7 miles east of Cross City.
Movement was northeast at 35 mph.
HAZARD...Winds in excess of 40 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Mayo, Madison, Lake Park, Cross City, Lee, Cross City Airport, Old
Town, Buckville, Grady, Hatch Bend, Hanson, San Pedro Junction,
Fanning Springs, Moseley Hall, Twin Lakes, Chancey, Hopewell,
Guaranto Springs, Alton and Mayo Junction.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 2976 8295 2970 8294 2961 8297 2959 8294
2956 8295 2951 8306 3001 8329 3035 8360
3077 8314 3063 8314 3063 8327 3042 8322
3039 8317 3025 8325 3018 8325 3010 8321
3008 8307 2996 8293 2989 8292 2988 8288
TIME...MOT...LOC 1900Z 239DEG 32KT 3046 8344 3007 8320 2967 8299
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
AHThe office that day
Everything else NWS Tallahassee, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 30, 9:09 PM EDT | Special Marine Warning | TAE | 96 min | |
| Aug 30, 10:19 PM EDT | Special Weather Statement | TAE | Bay, Holmes, Washington | 56 min |
| Aug 30, 10:45 PM EDT | Special Marine Warning | TAE | 60 min | |
| Aug 30, 11:02 PM EDT | Special Weather Statement | TAE | Holmes | 43 min |
| Aug 31, 3:23 AM EDT | Special Marine Warning | TAE | 97 min | |
| Aug 31, 3:36 AM EDT | Special Weather Statement | TAE | Washington | 39 min |
| Aug 31, 4:01 AM EDT | Small Craft Advisory | TAE | 42 hr | |
| Aug 31, 4:14 AM EDT | Special Weather Statement | TAE | Holmes, Walton, Washington | 61 min |
| Aug 31, 4:53 AM EDT | Special Marine Warning | TAE | 3 hr | |
| Aug 31, 5:16 AM EDT | Special Weather Statement | TAE | Jackson, Washington | 59 min |
| Aug 31, 5:43 AM EDT | Special Weather Statement | TAE | Holmes, Jackson, Washington | 62 min |
| Aug 31, 6:00 AM EDT | Special Weather Statement | TAE | Holmes, Walton | 60 min |
| Aug 31, 6:18 AM EDT | Special Weather Statement | TAE | Walton | 27 min |
| Aug 31, 6:42 AM EDT | Special Weather Statement | TAE | Bay, Calhoun, Jackson, Washington | 63 min |
| Aug 31, 6:55 AM EDT | Special Weather Statement | TAE | Calhoun, Gulf, Liberty | 50 min |
| Aug 31, 7:34 AM EDT | Special Weather Statement | TAE | Washington | 41 min |
| Aug 31, 7:40 AM EDT | Special Weather Statement | TAE | Liberty | 50 min |
| Aug 31, 7:45 AM EDT | Special Weather Statement | TAE | Jackson | 30 min |
| Aug 31, 7:49 AM EDT | Special Marine Warning | TAE | 26 min | |
| Aug 31, 7:52 AM EDT | Severe Thunderstorm Warning | TAE | Bay, Walton, Washington | 23 min |
| Aug 31, 7:57 AM EDT | Special Marine Warning | TAE | 48 min | |
| Aug 31, 8:05 AM EDT | Special Weather Statement | TAE | Holmes | 25 min |
| Aug 31, 8:08 AM EDT | Special Marine Warning | TAE | 67 min | |
| Aug 31, 8:11 AM EDT | Special Weather Statement | TAE | Washington | 49 min |
| Aug 31, 8:23 AM EDT | Areal Flood Advisory | TAE | Holmes, Walton | 3 hr |
| Aug 31, 8:44 AM EDT | Special Marine Warning | TAE | 31 min | |
| Aug 31, 8:50 AM EDT | Special Weather Statement | TAE | Holmes, Walton | 40 min |
| Aug 31, 8:59 AM EDT | Areal Flood Advisory | TAE | Holmes | 3 hr |
| Aug 31, 9:14 AM EDT | Special Weather Statement | TAE | Holmes | 31 min |
| Aug 31, 9:16 AM EDT | Special Weather Statement | TAE | Walton | 29 min |
| Aug 31, 9:19 AM EDT | Special Marine Warning | TAE | 26 min | |
| Aug 31, 9:26 AM EDT | Special Marine Warning | TAE | 49 min | |
| Aug 31, 9:34 AM EDT | Areal Flood Advisory | TAE | Walton | 3 hr |
| Aug 31, 9:42 AM EDT | Special Weather Statement | TAE | Holmes, Jackson, Walton, Washington | 48 min |
| Aug 31, 9:44 AM EDT | Tornado Warning | TAE | Calhoun, Jackson | 17 min |
| Aug 31, 10:11 AM EDT | Special Marine Warning | TAE | 34 min | |
| Aug 31, 10:15 AM EDT | Severe Thunderstorm Warning | TAE | Walton, Washington | 30 min |
| Aug 31, 10:24 AM EDT | Special Marine Warning | TAE | 36 min | |
| Aug 31, 10:27 AM EDT | Special Weather Statement | TAE | Jackson, Washington | 33 min |
| Aug 31, 10:31 AM EDT | Tornado Warning | TAE | Jackson, Washington | 29 min |
| Aug 31, 10:45 AM EDT | Special Weather Statement | TAE | Washington | 45 min |
| Aug 31, 10:58 AM EDT | Severe Thunderstorm Warning | TAE | Bay, Walton, Washington | 32 min |
| Aug 31, 11:00 AM EDT | Special Marine Warning | TAE | 45 min | |
| Aug 31, 11:03 AM EDT | Areal Flood Advisory | TAE | Bay, Holmes, Jackson, Walton, Washington | 3 hr |
| Aug 31, 11:04 AM EDT | Special Weather Statement | TAE | Jackson, Washington | 26 min |
| Aug 31, 11:22 AM EDT | Special Weather Statement | TAE | Jefferson, Madison | 23 min |
| Aug 31, 11:25 AM EDT | Special Weather Statement | TAE | Washington | 35 min |
| Aug 31, 11:28 AM EDT | Special Weather Statement | TAE | Jackson, Washington | 32 min |
| Aug 31, 11:30 AM EDT | Special Marine Warning | TAE | 15 min | |
| Aug 31, 11:42 AM EDT | Severe Thunderstorm Warning | TAE | Bay, Calhoun, Gulf, Jackson, Washington | 33 min |
| Aug 31, 11:50 AM EDT | Special Marine Warning | TAE | 40 min | |
| Aug 31, 12:07 PM EDT | Areal Flood Advisory | TAE | Bay, Calhoun, Jackson, Washington | 3 hr |
| Aug 31, 12:16 PM EDT | Special Weather Statement | TAE | Bay, Calhoun, Gulf, Jackson | 59 min |
| Aug 31, 12:28 PM EDT | Special Marine Warning | TAE | 92 min | |
| Aug 31, 12:37 PM EDT | Special Weather Statement | TAE | Liberty | 38 min |
| Aug 31, 12:42 PM EDT | Special Weather Statement | TAE | Calhoun, Liberty | 33 min |
| Aug 31, 12:56 PM EDT | Special Marine Warning | TAE | 49 min | |
| Aug 31, 1:14 PM EDT | Special Weather Statement | TAE | Leon, Wakulla | 46 min |
| Aug 31, 1:16 PM EDT | Special Weather Statement | TAE | Liberty | 44 min |
| Aug 31, 1:24 PM EDT | Severe Thunderstorm Warning | TAE | Gadsden, Leon, Liberty, Wakulla | 66 min |
| Aug 31, 1:29 PM EDT | Special Marine Warning | TAE | 91 min | |
| Aug 31, 1:44 PM EDT | Flash Flood Warning | TAE | Bay | 3 hr |
| Aug 31, 1:49 PM EDT | Special Marine Warning | TAE | 56 min | |
| Aug 31, 1:56 PM EDT | Special Weather Statement | TAE | Jefferson, Leon | 64 min |
| Aug 31, 2:18 PM EDT | Severe Thunderstorm Warning | TAE | Gadsden, Jefferson, Leon | 26 min |
| Aug 31, 2:25 PM EDT | Special Marine Warning | TAE | 95 min | |
| Aug 31, 2:35 PM EDT | Special Weather Statement | TAE | Dixie, Lafayette, Madison, Taylor | 25 min |
| Aug 31, 2:57 PM EDT | Special Marine Warning | TAE | 33 min | |
| Aug 31, 3:14 PM EDT | Special Weather Statement | TAE | Liberty | 46 min |
| Aug 31, 3:15 PM EDT | Special Weather Statement | TAE | Lafayette | 15 min |
| Aug 31, 3:26 PM EDT | Special Marine Warning | TAE | 64 min | |
| Aug 31, 3:28 PM EDT | Special Marine Warning | TAE | 32 min | |
| Aug 31, 3:31 PM EDT | Special Weather Statement | TAE | Lafayette, Madison, Taylor | 89 min |
| Aug 31, 3:50 PM EDT | Special Weather Statement | TAE | Franklin | 25 min |
| Aug 31, 4:02 PM EDT | Special Weather Statement | TAE | Dixie | 43 min |
| Aug 31, 10:08 AM EDT | Special Weather Statement | TAE | Seminole | 37 min |
| Aug 31, 11:38 AM EDT | Special Weather Statement | TAE | Ben Hill, Berrien, Cook, Irwin, Tift | 37 min |
| Aug 31, 11:40 AM EDT | Special Weather Statement | TAE | Brooks | 35 min |
| Aug 31, 12:13 PM EDT | Special Weather Statement | TAE | Ben Hill, Berrien, Cook, Irwin, Lanier, Lowndes and 1 more | 62 min |
| Aug 31, 12:28 PM EDT | Severe Thunderstorm Warning | TAE | Berrien, Cook, Lanier, Lowndes | 50 min |
Nearby
Special Weather Statements in Florida, 2021Every special weather statement in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.